| Model Number |
SSL-2- |
| Medical Device Problem Codes |
Break (1069); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It has been reported that: i was speaking with (b)(6), or manager, and she said the strap from the mask was breaking.I will clarify as to the exact number of instances this occurred.It was found that there were 3 incidents with this product, of which will be reported on 3 different reports.The first report number is 8030673-2022-00004, and the third report is 8030673-2025-00006.
Additional Manufacturer Narrative
H6: anes mask.The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 29 jan 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint - (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
Event or Problem Description
Additional Manufacturer Narrative
H6: anes mask.The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 29 jan 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.The complaint of "strap breaking off mask" regarding part ssl-20 was not confirmed.The root cause was not determined.A risk assessment was performed, and the ultimate risk was determined to be medium which does not require escalation to the capa review board.There have been cero other complaints regarding the same part and a similar issue within the 24 months preceding this reported event.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.